Wednesday, August 8, 2018

Just a Little Update on Me...

  Just a little update on how I'm doing.  I feel better than while I was in radiation and Herceptin treatments, but this whole process has left me feeling pretty run down. I knit on Tuesday nights with one of my chemo nurses. I asked her about it and a couple other things. She thinks that one of the meds I'm on contributes to the general "not feeling good" feeling, aches and tiredness. Unfortunately, I'll be taking this med for at least 4 1/2 more years.  I'll have to try to figure out how to rebuild my health so that I can feel as good as possible. I just feel so tired, I don't know how I'll find the energy. ~grin~  Since I'm done with my last chemo treatment, I do expect I'll continue to improve. With God, nothing is impossible. I will just keep on keeping on and keep on praying and trusting Jesus.

  Thanks to all who pray for me!
Laura

14 comments:

  1. Keeping you in prayer. I wish I could say or do something to make it better, Laura.

    ReplyDelete
  2. I know you are frustrated with being tired. I am the same way when I can't do what I want to do. Anything you can do to clean up your liver would really be beneficial. Dandelion Root capsules are really helpful for that and have no side effects. Five capsules a day would be very beneficial. Spread them out through the day with food. They are really inexpensive from vitacost.com. I use the Nature's Way brand.

    ReplyDelete
  3. Prayers for you dear lady...you are in my thoughts daily. I think of YOUR faith and courage during trials and tough times, and it gives ME encouragement to get through the sadness in my life since the loss of our grandson. Thank God for His undying grace. Sending a gentle hug your way..(and a tiny burst of energy..)just for when you need them..Karla

    ReplyDelete
  4. I so feel for you. I too have a disease that makes me very tired and on top of it take a low dose chemo that adds to that. Staying up all the time is exhausting. But I try. Prayers with you.

    ReplyDelete
  5. Praying for you Laura, and appreciate you...Love to you

    ReplyDelete
  6. Continuing to pray for you, sweet friend, and believing God that one day your health will be completely restored and you will feel well again. I am so thankful for all He has done for you, and I know God does not do a halfway job. May He bless and strengthen you with each new day.

    ReplyDelete
  7. Prayers for God's continued healing. You have Him and He has you!

    ReplyDelete
  8. I will sure keep praying for you my dear Laura. May God grant you all you need dear heart.

    ReplyDelete
  9. You are always in my prayers..I hope with time your energy level increases. Maybe if you just concentrate each day on what's important to you than it will feel like you've done something. Mind you that important thing could be reading a book ha ha.

    ReplyDelete
  10. You have been so strong through all this and such a joy to others. You have the sweetest smile. Will continue to remember you in my prayers.

    ReplyDelete
  11. Good Morning, Just take each day as it comes. Rest and push as your body tells you! Do something every day that moves you in the right direction! Being tired gives us a chance to pray...
    Hugs, Roxy

    ReplyDelete
  12. I’m sorry about the medicine side effect and I hope you’re feeling like yourself very soon.
    You’ve been through a lot so feeling rundown may be a part of that process.

    I’ve thought about this week, Ive been on my own and have been decluttering and making things pretty as I deep clean. And I’ve taken several piles to the outside trash so I could invest in real estate as you call it. It feels good!

    ReplyDelete
  13. Hi Laura, a friend of mine sent me a link to your blog since I, too, am a breast cancer survivor. I was diagnosed with stage 2 cancer in the summer of 2015, underwent a lumpectomy in the fall of 2015, started chemo in December 2015, followed by radiation in July 2016. After that, I was put on Anastrozol and I will be taking it for at least another 3 years. I don't know if you are taking the same medication, but the side effects of what I am taking include fatigue, bone/joint ache, and insomnia. I just wanted you to know that the fatigue does get better with time. You will feel better. It just takes time. If I may be of any assistance, please feel free to contact me; my email account is on my blog. Wish you the best as you go through this journey.

    ReplyDelete
  14. Hang in there, sister. This too shall pass. Saying a prayer for your strength and endurance.
    Thanks for the update, and blessings to you and yours.
    GG

    ReplyDelete


Thank you for praying for me! Thank you for encouraging me so much through this cancer treatment. I have the best blog friends in the world! Yes! You!

I read all your comments and respond as I can right now.
Please make sure I have your email if you want me to respond or pray for you. For some reason Blogger isn't notifying me of comments right now, so I may be a bit slower.

God bless you all! This life only works with Jesus. The next life is a continuation of this one—make sure you spend it with Jesus. Jesus is the only way to God the Father!

Your blog friend,
Laura Lane
Cancer Survivor